Alert archive / North Dakota / High Wind Warnings in 2025

High Wind Warning 3, NWS Bismarck, ND

June 16, 20254 counties in North Dakota

NWS Bismarck, ND issued this high wind warning at Jun 16, 2025, 1:55 AM MDT for 4 counties in North Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 16, 2025, 1:55 AM MDT (07:55 UTC)
Expired
Jun 16, 2025, 5:00 AM MDT
In force
3 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 180 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 1:56 AM MDTNON-TSTM WND GST 643 Wsw Buffalo Springs, NDBowman Airport AWOS. Gust from wake low behind departing thunderstorm complex.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 7.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2025-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1725 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2025-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1725 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1256 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted.

837 
WWUS73 KBIS 160755
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
255 AM CDT Mon Jun 16 2025

NDZ040-041-043-044-161100-
/O.NEW.KBIS.HW.W.0003.250616T0755Z-250616T1100Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Hettinger, New England, Bowman, Mott, and
Marmarth
155 AM MDT Mon Jun 16 2025

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MDT EARLY THIS MORNING...

* WHAT...Westerly winds gusting to around 60 mph.

* WHERE...Adams, Bowman, Hettinger, and Slope Counties.

* WHEN...Until 5 AM MDT early this morning.

* IMPACTS...The high winds may damage roofs, small outbuildings and 
  signs. Tree branches may be broken and lead to power outages. 
  Travel will be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...These winds are caused by a phenomena called 
  a wake low, where a compact low pressure system develops behind a 
  departing complex of thunderstorms. The strong winds can last up 
  to a few hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure objects that could be blown around. Use extra caution when 
traveling.

&&

$$

Schild
2 follow-up statements
469 
WWUS73 KBIS 160836
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
336 AM CDT Mon Jun 16 2025

NDZ040-041-043-044-161100-
/O.CON.KBIS.HW.W.0003.000000T0000Z-250616T1100Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Bowman, Mott, Hettinger, New England, and
Marmarth
236 AM MDT Mon Jun 16 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM MDT EARLY THIS 
MORNING...

* WHAT...Westerly winds gusting to around 60 mph.

* WHERE...Adams, Bowman, Hettinger, and Slope Counties.

* WHEN...Until 5 AM MDT early this morning.

* IMPACTS...The high winds may damage roofs, small outbuildings and 
  signs. Tree branches may be broken and lead to power outages. 
  Travel will be difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...These winds are caused by a phenomena called 
  a wake low, where a compact low pressure system develops behind a 
  departing complex of thunderstorms. The strong winds can last up 
  to a few hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure objects that could be blown around. Use extra caution when 
traveling.

&&

$$

NDZ025-037-048-051-161400-
/O.NEW.KBIS.FG.Y.0006.250616T0836Z-250616T1400Z/
Foster-Stutsman-La Moure-Dickey-
Including the cities of Oakes, Edgeley, Kulm, Carrington,
Jamestown, Ellendale, and Lamoure
336 AM CDT Mon Jun 16 2025

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Visibility quarter mile and less in dense fog.

* WHERE...Dickey, Foster, La Moure, and Stutsman Counties.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...Low visibility could make driving conditions hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your headlights, and leave plenty of 
distance ahead of you.

&&

$$

Johnson
676 
WWUS73 KBIS 161056
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
556 AM CDT Mon Jun 16 2025

NDZ040-041-043-044-161200-
/O.EXP.KBIS.HW.W.0003.000000T0000Z-250616T1100Z/
Slope-Hettinger-Bowman-Adams-
Including the cities of Bowman, Mott, Hettinger, New England, and
Marmarth
456 AM MDT Mon Jun 16 2025

...HIGH WIND WARNING WILL EXPIRE AT 5 AM MDT EARLY THIS MORNING...

The threat has ended.

$$

NDZ025-037-048-051-161200-
/O.CAN.KBIS.FG.Y.0006.000000T0000Z-250616T1400Z/
Foster-Stutsman-La Moure-Dickey-
Including the cities of Oakes, Edgeley, Kulm, Carrington,
Jamestown, Ellendale, and Lamoure
556 AM CDT Mon Jun 16 2025

...DENSE FOG ADVISORY IS CANCELLED...

The threat has ended.

$$

Johnson

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Jun 16, 12:02 AM MDT, 1 hour 53 minutes earlier. Its key messages:

  • Potential for severe storms this evening through tonight, with greatest chances over southwest and portions of south central North Dakota.
  • Active pattern with periodic shower and thunderstorm chances during the workweek into next weekend. A few severe storms are possible, more notably later in the week.
  • Overall temperatures remain around average for this time of year.
Area forecast discussion, Jun 16, 12:02 AM MDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
102 AM CDT Mon Jun 16 2025

.KEY MESSAGES...

- Potential for severe storms this evening through tonight,
  with greatest chances over southwest and portions of south
  central North Dakota.

- Active pattern with periodic shower and thunderstorm chances
  during the workweek into next weekend. A few severe storms are
  possible, more notably later in the week.

- Overall temperatures remain around average for this time of
  year.

&&

.UPDATE...
Issued at 1241 AM CDT Mon Jun 16 2025

Severe thunderstorms continue to push across from eastern
Montana into western North Dakota. The main threat remains
strong winds up to 70 mph and large hail up to ping-pong size.
The CAMs show storms persisting through the night moving into
the central North Dakota by the early morning hours. The threat
will decrease to 60 mph and quarter size hail as it treks
further eastward. There remains around 1000-1500 j/kg of MUCAPE
and 40-60 kts of effective shear. Storms will continue to
organize and become more linear has the hail threat will
decrease and the wind threat will remain. The southwest has the
greatest chances for strong winds around 70 mph as the system
comes more linear.

UPDATE
Issued at 1030 PM CDT Sun Jun 15 2025

The previously warned storm moving along the International
Border, having produced hail up to the size of half-dollars and
gusts up to 60 MPH, has diminished into a cluster of sub-severe
storms. Further upstream the main line of thunderstorms has
moved in the eastern Montana, and is expected to cross into
western North Dakota over the next few hours. With MUCAPE
values broadly from 1000 to 3000 J/KG and 0 to 6 KM bulk shear
values up to around 50 to 55 knots continuing to be an analyzed
over the forecast area this evening, thus our expectation is
for these storms to persist. The evolution of these storms can
be broken into two broad segments. The northern segment,
representing the leading edge of the NE-SW orientated line of
storms, is anticipated to be picked up by an incoming cold front
moving in out of the southern Canadian Prairies early
overnight. The southern segment, associated with the low
pressure center, is expected to to continue to move eastward
across the southern half of the forecast area overnight.

Regarding forecast updates, visibility in portions of the
southern James River Valley has started to drop as low stratus
and fog begins to develop. Have started the patchy fog over
this area a little earlier than anticipated in accordance with
the latest model and satellite trends.

UPDATE
Issued at 715 PM CDT Sun Jun 15 2025

Thunderstorms have begun to develop just over far northeastern
Montana and southern Saskatchewan at the time of this early
evening update. One of these storms in particular, found just
over the border in southern Saskatchewan, have developed quite
rapidly over the past hour, with MESH values approaching
1.5-1.75 inches. That being said, with CAPE values more moderate
around 1000 J/KG compared to the strong 0-6KM BULK Shear values
approaching 40-45 knots, MESH may be overestimated. The area
these storms are developing are relatively uncapped, though CIN
increases relatively quickly the further into northwestern
North Dakota that you move. That being said, this storm will
need to be monitored as it moves into northwestern North Dakota
over the next hour or so. For updates, have opted to start
patchy fog a few hours earlier that previously forecast.

&&

.DISCUSSION...
Issued at 133 PM CDT Sun Jun 15 2025

Currently, a weak pressure pattern was situated over western and
central North Dakota. A cluster of showers and thunderstorms
have exited the James River Valley. A complex of thunderstorms
over northeast Montana this morning, has dissipated as it moved
into western ND with some remaining residual mid and high level
clouds. Outflow from this complex looks to have laid a boundary
from around Beulah/Hazen southwest through Dickinson and the
westward through Miles City. Currently western and central ND
remains quite moist with dewpoints generally in the 60s across
the forecast area. Although areas forecast soundings indicate
instability aloft, a stout cap and shortwave ridging is keeping
convection from developing. A strong shortwave is currently
pushing through Idaho and into western Montana and isolated
convection in the higher terrain of central Montana is expected
to increase over the next few hours. Thunderstorms may initially
be discrete this afternoon before more clustering and
eventually upscale growth may occur with more of a wind threat
as convection eventually moves into the Dakotas. In western and
central ND, discrete supercell storms with a threat of large
hail looks to be small, but certainly non-zero. A supercell
could be possible along the edge of the strong capping over
northwest ND, where little CIN remains. Also in the far west,
where strong heating helps to erode the CIN. CAMS have hinted at
the convection in the northwest today. The 12Z HREF does show
some longer UH tracks over northwest ND this afternoon, and a
couple UH tracks from west central into southwest ND early this
evening, before a peppering of short UH tracks that race across
the forecast area from west to east from mid-evening through
the overnight hours. This peppering is indicative of more of an
upscale growth event. However if you look closely through the
peppering, there are some hints at longer UH tracks, thus within
a linear system that looks quite possible tonight, there may be
times when supercellular characteristics emerge. Thus although
wind is likely the main threat with a linear complex if it moves
through the area, hail will also remain a threat, especially
over the west. A tornado spinup along a bowing linear segment is
also possible, but overall the tornado threat is greatest
earlier on, while convection is mostly in Montana, or if we can
get a supercell to develop late afternoon/early evening. Later
tonight, whether it's the aforementioned outflow boundary, or
an instability axis to the south along the ND/SD border, or
something else, with abundant low level moisture, steep lapse
rates, abundant bulk shear at or above 45 knots and the
approaching strong shortwave, it seems like it's not a question
of if, but moreso a question of when and where. Right now the
SPC enhanced thunderstorm risk area that extends from central
Montana into southwest ND looks to be the area of greatest
concern with convection later on. The enhances areas does extend
down to the Black Hills area of SD, so a convective complex
moving into ND is not a given, but CAMS have been pretty
consistent in bringing a complex into the western Dakotas later
this evening. The next question is how will things evolve
through the night. Some CAMS weaken convection as it pushes into
central ND while others sustain it, as it tracks across the
forecast area. With such a strong shortwave and abundant bulk
shear, think the potential for strong to severe convection to
survive as it moves across the forecast area is certainly a
possibility.

Convection may then be lingering over central and into eastern
ND as we move into Monday morning. Convection should eventually
push off to the east however Monday morning. We could also see
convection develop again Monday afternoon as the moist and
unstable airmass remains over the forecast area.

As we make our way through the week, we continue to see daily
chances for showers and thunderstorms. Although we may see a
lull in the severe activity Tuesday and Wednesday, the CSU ML
page shows the severe potential increasing again as we head into
Thursday and Friday. Temperatures through the period look to
remain near normal.

&&

.AVIATION /06Z TAFS THROUGH 06Z TUESDAY/...
Issued at 1241 AM CDT Mon Jun 16 2025

Thunderstorms and showers are forecast to move west to east
tonight into tomorrow. Thunderstorms could have gusty erratic
winds and hail. Amendments will be made for storms that develop
or move near the terminals. Low clouds will continue across the
eastern half of the state this morning clearing out later after
thunderstorms pass. Winds will veer out of the northwest as
showers and thunderstorms pass as well. Visibility reductions
are possible from heavy rain and low clouds.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Adam/Johnson
DISCUSSION...TWH
AVIATION...Johnson
Hazardous weather outlook, Jun 16, 1:20 AM MDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
220 AM CDT Mon Jun 16 2025

NDZ004-005-013-025-170730-
Bottineau-Rolette-Pierce-Foster-
220 AM CDT Mon Jun 16 2025

This Hazardous Weather Outlook is for portions of north central
North Dakota and southeast North Dakota.

.DAY ONE...Tonight

A few strong thunderstorms with gusty winds and small hail are
possible tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A few strong to severe storms are possible Monday into Monday
evening. Hail to the size of quarters and 60 mph wind gusts will
be the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Monday.

NDZ003-011-012-021>023-035>037-047-048-050-051-170730-
Renville-Ward-McHenry-McLean-Sheridan-Wells-Burleigh-Kidder-
Stutsman-Logan-La Moure-McIntosh-Dickey-
220 AM CDT Mon Jun 16 2025

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...Tonight

Thunderstorms are expected tonight. A few storms may become
severe. Hail to the size of quarters and 60 mph wind guts will be
the main threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms are possible Monday into Monday evening. A few
storms may become severe. Hail to the size of quarters and 60 mph
wind gusts will be the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening, and
again on Monday.

NDZ001-002-009-010-017>020-031>034-040>046-170730-
Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Mercer-Oliver-
Golden Valley-Billings-Stark-Morton-Slope-Hettinger-Grant-Bowman-
Adams-Sioux-Emmons-
220 AM CDT Mon Jun 16 2025 /120 AM MDT Mon Jun 16 2025/

This Hazardous Weather Outlook is for portions of northwest North
Dakota, south central North Dakota, and southwest North Dakota.

.DAY ONE...Tonight

Thunderstorms are expected tonight. A few storms may become
severe. Hail to the size of ping-pong and 70 mph wind gust will
be the main threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms are possible Monday into Monday evening. A few
storms may become severe. Hail to the size of quarters and 60 mph
wind gusts will be the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening, and
again on Monday.

In the hours before

Local storm report, Jun 15, 11:43 PM MDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1243 AM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 AM     Tstm Wnd Gst     4 W Bowman              46.18N 103.48W
06/16/2025  M57 MPH          Bowman             ND   Mesonet

            4W Bowman NDAWN. 10 meter peak wind gust.

&&
Local storm report, Jun 16, 12:14 AM MDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
114 AM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     Tstm Wnd Gst     11 NNE Scranton         46.28N 103.03W
06/16/2025  M59 MPH          Slope              ND   Mesonet

            3W Cedar Lake NDAWN. 10 meter peak wind.

&&
Special weather statement, Jun 16, 12:14 AM MDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Bismarck ND
114 AM CDT Mon Jun 16 2025

NDZ001>003-009>011-017-018-160645-
McKenzie ND-Mountrail ND-Divide ND-Williams ND-Ward ND-Renville ND-
Burke ND-Dunn ND-
114 AM CDT Mon Jun 16 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WARD...WEST CENTRAL
RENVILLE...NORTHWESTERN DUNN...SOUTHERN BURKE...EASTERN MCKENZIE...
EASTERN WILLIAMS...MOUNTRAIL AND SOUTHEASTERN DIVIDE COUNTIES THROUGH
145 AM CDT...

At 114 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 6 miles east of Bowbells to
7 miles north of Four Bears Village to near Theodore Roosevelt
National Park North Unit. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Watford City, Stanley, New Town, Tioga, Kenmare, Ray, Bowbells,
Powers Lake, Arnegard, Epping, Ross, Battleview, Palermo, Lostwood,
Van Hook Park, Four Bears Village, Belden, 4 Bears Lodge, Blaisdell,
and Theodore Roosevelt National Park North Unit.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southwestern and northwestern North Dakota.

&&

LAT...LON 4879 10178 4799 10227 4742 10316 4764 10352
      4847 10337 4883 10273
TIME...MOT...LOC 0614Z 298DEG 19KT 4879 10211 4810 10260 4760 10332

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ADAM
Local storm report, Jun 16, 12:28 AM MDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
128 AM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     Tstm Wnd Gst     1 WNW Hettinger         46.00N 102.65W
06/16/2025  M94 MPH          Adams              ND   Mesonet

            NW Hettinger NDAWN. 10 meter peak wind gust.

&&
Local storm report, Jun 16, 1:07 AM MDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
207 AM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 AM     Tstm Wnd Gst     15 SSW Leith            46.16N 101.77W
06/16/2025  M60 MPH          Grant              ND   Mesonet

            2E Pretty Rock NDAWN. 10 meter peak wind
            gust.

&&
Local storm report, Jun 16, 1:17 AM MDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
217 AM CDT Mon Jun 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     Tstm Wnd Gst     15 SSW Leith            46.16N 101.77W
06/16/2025  M64 MPH          Grant              ND   Public

            2 E Pretty Rock NDAWN. 10 meter peak wind
            gust.

&&

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:01 PM MDTSevere Thunderstorm WarningBISDivide59 min
Jun 15, 6:53 PM MDTSevere Thunderstorm Warning Considerable damage threatBISDivide67 min
Jun 15, 7:43 PM MDTSevere Thunderstorm WarningBISBurke47 min
Jun 15, 10:23 PM MDTSpecial Weather StatementBISWilliams37 min
Jun 15, 10:29 PM MDTSpecial Weather StatementBISBowman31 min
Jun 15, 10:54 PM MDTSevere Thunderstorm WarningBISMcKenzie66 min
Jun 15, 11:00 PM MDTSpecial Weather StatementBISWilliams30 min
Jun 15, 11:02 PM MDTSpecial Weather StatementBISBowman, Slope28 min
Jun 15, 11:29 PM MDTSevere Thunderstorm WarningBISBowman, Slope61 min
Jun 15, 11:42 PM MDTSpecial Weather StatementBISBurke33 min
Jun 15, 11:57 PM MDTSevere Thunderstorm Warning Considerable damage threatBISAdams, Hettinger63 min
Jun 16, 12:14 AM MDTSpecial Weather StatementBISBurke, McKenzie, Mountrail31 min
Jun 16, 12:20 AM MDTSevere Thunderstorm Warning Destructive damage threatBISAdams, Hettinger40 min
Jun 16, 12:28 AM MDTSevere Thunderstorm WarningBISGrant, Sioux32 min
Jun 16, 12:47 AM MDTSevere Thunderstorm Warning Destructive damage threatBISGrant, Hettinger, Sioux43 min
Jun 16, 12:56 AM MDTSevere Thunderstorm Warning Considerable damage threatBISBowman, Slope49 min
Jun 16, 1:18 AM MDTSevere Thunderstorm Warning Considerable damage threatBISGrant, Morton, Sioux57 min
Jun 16, 1:18 AM MDTSevere Thunderstorm WarningBISEmmons, McIntosh57 min
Jun 16, 1:25 AM MDTSevere Thunderstorm Warning Considerable damage threatBISGrant, Hettinger50 min
Jun 16, 2:03 AM MDTSevere Thunderstorm Warning Considerable damage threatBISEmmons, Logan42 min
Jun 16, 2:18 AM MDTSpecial Weather StatementBISBurleigh, Emmons, Morton27 min
Jun 16, 2:33 AM MDTSpecial Weather StatementBISLogan27 min
Jun 16, 2:36 AM MDTDense Fog AdvisoryBISDickey, Foster, LaMoure, Stutsman2 hr
Jun 16, 2:47 AM MDTSpecial Weather StatementBISKidder, Logan28 min
Jun 16, 3:23 AM MDTSpecial Weather StatementBISLaMoure22 min
Jun 16, 5:09 PM MDTSpecial Weather StatementBISMcHenry36 min
Jun 16, 5:41 PM MDTSevere Thunderstorm WarningBISMcHenry, McLean, Pierce, Sheridan64 min

Nearby

High Wind Warnings in North Dakota, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.